# SDR AWXA9800136

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE L-2 FELL OUT AND E-LIGHTS CAME ON.  ALL LIGHTS WERE ON FOR APPROXIMATELY 1 HOUR.  MAINTENANCE INSTALLED LIGHT ASSY AND A/C MX FERRIED TO PHX FOR BATTERIES.
